MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S208
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this system exhibited noise, oversensing and elevated threshold measurements on the atrial channel.A revision procedure was performed and the device and atrial lead were oved from service and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Pin gauge testing, designed to verify proper port dimensions, was completed.Each port measured as expected.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.The 3191 code was utilized due to the surgery that occurred.
 
Event or Problem Description
This supplemental report is being filed due to the completed evaluation of this product.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9974401
Report Number2124215-2020-07515
Device Sequence Number1800401
Product Code LWP
UDI-Device Identifier00802526484421
UDI-Public00802526484421
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/02/2013
Device Model NumberS208
Device Catalogue NumberS208
Device Lot Number597436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date09/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR